T Nation

Pain in Leg After Injection in Butt


#1

My husband took his shot like he has been the past few weeks. Usually he just gets a bruise and some discomfort. We are using a bigger gauge then we should but cannot find smaller. He got the shot a few days ago and is complaining of leg pain. Is there something we should be worried about? He does crossfit as well.


#2

oh he does crossfit? theres your problem!

joking aside, he could have hit a nerve, the oil is causing pressure on a nerve… how bad is the pain? i cant imagine its anything serious, did he inject in the upper outer quadrant of the glute?


#3
  1. Tell him to stop being gay and give up cross fit & lift weights like a man you will appreciate it when your clawing his new muscle cape
  2. If hes 10-12% BF he can pin quads, delts, with slins
  3. Pin glutes with 1" 23-25g

Butt shots are the least likely to hurt IMO but sometimes its just cheaper to buy a big ass box of slins and do everything with them… Espeacially if your pinning a bunch of different shit like most dudes here are

All in all he scraped a vien he will live ice it and take ibubrofin it will go away in 2-3 days


#4

[quote]eatliftsleep wrote:
oh he does crossfit? theres your problem!

joking aside, he could have hit a nerve, the oil is causing pressure on a nerve… how bad is the pain? i cant imagine its anything serious, did he inject in the upper outer quadrant of the glute? [/quote]

most likely the oil is pressing on a nerve is all. Try rubbing it a bit and dispersing the pressure off of the sciatic nerve that exits the pelvis back there and travels down the leg.

more concerning is reading he frequently gets bruises. Double check a glute map to be sure he’s not injecting too far inferior or medial. Should be rare to hit a blood vessel if in the correct spot anatomically.